# SDR IPXA2023013090362

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 61,338 hours, 15,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED.  R&R L1 DOOR SLIDE IAW AMM 25-61-01. OK FOR SERVICE. EFF SOURCE REF: 25-61-05-01.
